Alert archive / Wyoming / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 149, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jul 17, 2011, 1:30 PM MDT for Albany County, Wyoming. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 17, 2011, 1:30 PM MDT (19:30 UTC)
- Expired
- Jul 17, 2011, 1:58 PM MDT
- In force
- 28 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Albany County, WY
The radar
The Cheyenne radar (KCYS), 69 km from the middle of the area, began a volume at 19:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 7.5 hours before the alert went out and 250 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 94 J/kg
- Mixed-layer CIN
- -352 J/kg
- Mixed-layer LCL
- 1885 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
325 WUUS55 KCYS 171930 SVRCYS WYC001-172030- /O.NEW.KCYS.SV.W.0149.110717T1930Z-110717T2030Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE CHEYENNE WY 130 PM MDT SUN JUL 17 2011 THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTH CENTRAL ALBANY COUNTY IN SOUTHEAST WYOMING... * UNTIL 230 PM MDT * AT 125 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES SOUTHEAST OF HUTTON LAKE...OR 17 MILES SOUTH OF LARAMIE...AND MOVING NORTH AT 15 MPH. * LOCATIONS IMPACTED INCLUDE... HUTTON LAKE...I-80 EXIT 311 AND I-80 EXIT 316. THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 312 AND 322. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4133 10568 4127 10544 4102 10554 4102 10580 TIME...MOT...LOC 1930Z 195DEG 12KT 4109 10565 WIND...HAIL 60MPH 1.00IN $$ COX
2 follow-up statements
712 WWUS55 KCYS 171949 SVSCYS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 149 PM MDT SUN JUL 17 2011 WYC001-172030- /O.CON.KCYS.SV.W.0149.000000T0000Z-110717T2030Z/ ALBANY WY- 149 PM MDT SUN JUL 17 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL ALBANY COUNTY UNTIL 230 PM MDT... AT 146 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR HUTTON LAKE...OR 12 MILES SOUTH OF LARAMIE...MOVING NORTH AT 15 MPH. LOCATIONS IMPACTED INCLUDE... I-80 EXIT 311. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4133 10568 4127 10544 4102 10554 4102 10580 TIME...MOT...LOC 1949Z 195DEG 12KT 4115 10563 WIND...HAIL 60MPH 1.00IN $$ COX
500 WWUS55 KCYS 171958 SVSCYS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 158 PM MDT SUN JUL 17 2011 WYC001-172007- /O.CAN.KCYS.SV.W.0149.000000T0000Z-110717T2030Z/ ALBANY WY- 158 PM MDT SUN JUL 17 2011 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL ALBANY COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED ACROSS THE WARNED AREA. SOME GUSTY WINDS UP TO 40 MPH WILL STILL BE POSSIBLE WITH THIS STORM. LAT...LON 4133 10568 4127 10544 4102 10554 4102 10580 TIME...MOT...LOC 1957Z 195DEG 12KT 4118 10562 $$ COX
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 17, 12:04 PM MDT, 1 hour 26 minutes earlier.
Area forecast discussion, Jul 17, 12:04 PM MDT, 1 hour 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 1204 PM MDT SUN JUL 17 2011 .AVIATION...18Z TAF ISSUANCE LATEST RADAR LOOP WAS SHOWING ISOLATED SHOWERS AND THUNDERSTORMS FIRING ALONG THE FRONT RANGE FROM JUST NORTHWEST OF BOULDER TO JUST WEST OF ESTES PARK. WOULD EXPECT THIS CONVECTION TO CONTINUE TO BUILD NORTH ALONG THE LARAMIE RANGE AS THE AFTERNOON WEARS ON...DUE TO A WEAK CAP. AS A RESULT...WE WENT AHEAD AND INTRODUCED A TEMPO GROUP AT LARAMIE AFTER 19Z. THE REMAINDER OF THE TAF SITES...MAY ALSO SEE A THUNDERSTORM OR TWO DEVELOP THIS AFTERNOON...BUT IT IS DIFFICULT TO PINPOINT A TIME WHEN THAT WILL OCCUR. WE WILL KEEP THE BEST CHANCES IN WYOMING AND NORTHERN PANHANDLE TAF SITES. WE ARE ALSO CONCERNED THAT MORE CONVECTION MAY DEVELOP IN NORTHERN COLORADO AGAIN AFTER DARK. THE MODELS ARE SHOWING ANOTHER SURGE OF MOISTURE TRANSPORT AROUND 320K BETWEEN 03Z AND 06Z ACROSS THAT REGION. WE WILL LEAVE POPS OUT OF THE AREA FOR NOW. COX && .PREV DISCUSSION... /ISSUED 955 AM MDT SUN JUL 17 2011/ UPDATE... WE MADE SOME MINOR TWEAKS TO THE FORECAST THIS MORNING TO KEEP A CHANCE OF SHOWERS IN THE PANHANDLE. OTHERWISE...MOST OF THE WEAK SHOWERS SHOULD DISSIPATE IN THE PANHANDLE BY MIDDAY. CURRENT FORECAST SHOWS MORE WIDELY SCATTERED CONVECTION DURING THIS AFTERNOON ESPECIALLY IN AREAS CLOSER TO THE MOUNTAINS WHERE MORE TRIGGER MECHANISMS WILL BE IN PLACE AND CLOSE TO THE LEE SIDE TROF. CONVECTIVE INHIBITION VALUES WILL BE FAIRLY MINIMAL THIS AFTERNOON...ESPECIALLY ALONG AND WEST OF THE LARAMIE RANGE WHERE CURRENT PRECIPITABLE WATER VALUES ARE NEAR 150 PERCENT ABOVE NORMAL. 0-6KM SHEAR IS ALSO FAIRLY MARGINAL 30KTS WHICH MAY SUPPORT AN ISOLATED STRONG OR SEVERE STORM. COX PREV DISCUSSION... /ISSUED 616 AM MDT SUN JUL 17 2011/ AVIATION UPDATE...12Z TAF ISSUANCE VFR WILL PREVAIL THROUGH TONIGHT. EXPECT A REPEAT PERFORMANCE OF SATURDAY WITH ISOLATED TO SCATTERED TSTORMS DURING THE AFTERNOON AND EVENING PRODUCING LOCALLY HEAVY RAIN AND GUSTY WINDS. SOUTHERLY SURFACE WINDS WILL BECOME BREEZY FOR MOST OF THE TERMINALS LATER THIS MORNING AND THROUGH THE AFTERNOON. CONVECTION SHOULD BEGIN DECREASING IN COVERAGE AND INTENSITY LATER THIS EVENING...MAINLY EAST OF THE LARAMIE RANGE. PREV DISCUSSION... /ISSUED 346 AM MDT SUN JUL 17 2011/ SHORT TERM...TODAY THROUGH MONDAY NIGHT ANOTHER ACTIVE START TO THE NIGHT HAS GIVEN WAY TO MOSTLY QUIET CONDITIONS EARLY THIS MORNING. IT APPEARS A COUPLE SHOWERS ARE FORMING ACROSS THE SNOWY RANGE MOUNTAINS SO WILL ADD IN ISOLATED SHOWERS FOR THIS AREA THROUGH MORNING. OTHERWISE EXPECT A CONTINUED FLOW OF TROPICAL...IE MONSOONAL...MOISTURE UP FROM THE SOUTHWEST AND INTO THE FORECAST AREA TODAY. LOOKS LIKE THE MAIN PORTION OF THE PLUME WILL MOVE OVER THE HIGH COUNTRY AND PLAINS OF SOUTHEAST WYOMING WHERE PRECIPITABLE WATER VALUES ARE UPWARDS OF 175 PERCENT OF NORMAL. THIS IS DUE TO THE BUILDING RIDGE OF HIGH PRESSURE OVER THE CENTRAL PLAINS WHICH IS NUDGING THIS MOISTURE PLUME TO THE WEST. THE BUILDING RIDGE ALSO MEANS THE UPPER JET WILL SHIFT TO THE NORTH AND SO OVERALL UPPER SUPPORT WILL BE SOMEWHAT LESS. MODELS STILL SHOW SHORTWAVE ENERGY MOVING ACROSS THE AREA IN THE AFTERNOON...AND NAM AND GFS SHOW DECENT INSTABILITY ACROSS THE PLAINS IN THE LATE AFTERNOON AS DEW POINTS WILL REMAIN IN THE UPPER 50S TO LOW 60S IN THIS AREA. CONVERGENCE OF LOW LEVEL WINDS WILL BE WEAK ALONG THE LEE TROUGH...SO EXPECT THE MAIN INITIATION POINTS TO BE THE TERRAIN AND LEFTOVER BOUNDARIES FROM TONIGHT'S CONVECTION. CONVECTION WILL THEN TAKE A NORTHEASTWARD TREK ACROSS THE FORECAST AREA. CANNOT RULE OUT A FEW STORMS ONCE AGAIN BECOMING SEVERE WITH FAIRLY DEEP MOISTURE IN PLACE AND 35 TO 40 KT BULK SHEAR LINGERING IN THE WESTERN HALF OF THE FORECAST AREA. WIND AND HAIL WILL AGAIN BE THE MAIN THREATS IN ADDITION TO MODERATE TO HEAVY RAINFALL. INCREASING TEMPERATURES AND HEAT INDICES WILL BE A CONCERN AS WELL TOMORROW MAINLY FOR THE NEBRASKA SITES. SOME LOCATIONS WILL TOP THE CENTURY MARK...WITH DEW POINTS IN THE UPPER 50S TO LOW 60S. ANTICIPATE OVERNIGHT LOWS TO STAY GENERALLY BELOW 70F SO THAT SHOULD PROVIDE RELIEF FROM THE DAYTIME HEAT. MONDAY WILL BE VERY SIMILAR STORY WITH HIGH TEMPERATURES NEAR 100 DEGREES OUT EAST. FURTHER WEST...EXPECT UPPER 80S TO UPPER 90S ACROSS THE PLAINS AND HIGH VALLEYS OF WYOMING...WITH 60S AND 70S ABOVE 8500 FT. ANOTHER GOOD CHANCE FOR RAIN SHOWERS AND THUNDERSTORMS ON MONDAY AFTERNOON SHOULD PROVIDE SOME RELIEF FROM THE HEAT IN THESE AREAS. A STRONGER CAP LOOKS TO BE IN PLACE ACROSS THE PANHANDLE MONDAY AFTERNOON SO THE CHANCE FOR PRECIP WILL BE MUCH LESS IN THIS AREA. LONG TERM...TUESDAY THROUGH SATURDAY THE 00Z NUMERICAL MODEL SOLUTIONS REMAIN CONSISTENT...PARTICULARLY WITH THE UPPER LEVEL PATTERN DURING THE EXTENDED FORECAST PERIOD. THE LARGE SCALE RIDGE WHICH HAS BEEN THE PREDOMINANT FEATURE OF THE PAST WEEK OR SO OVER THE CENTRAL AND SOUTHERN CONUS WILL GRADUALLY DEAMPLIFY AS SHORTWAVE ENERGY FROM A PACIFIC COAST TROUGH EJECTS EAST AND NORTHEAST ACROSS THE NORTHERN ROCKIES AND SOUTHERN CANADA. THE FLOW ALOFT WILL REMAIN SOUTHWESTERLY BETWEEN THE RIDGE TO THE EAST AND TROUGH TO THE WEST. BEST CHANCES FOR TSTORMS WILL BE ON TUESDAY AS THE SUBTROPICAL/MONSOON MOISTURE PLUME WILL BE CENTERED OVER WYOMING AND COLORADO. THE MOISTURE WILL BE SHUNTED TO THE NORTHEAST ON WEDNESDAY WITH THE PASSAGE OF THE SHORTWAVE TROUGH. DRIER AIR WILL THEN SPREAD ACROSS THE REGION FROM THE GREAT BASIN AND WILL LOWER TSTORM CHANCES TO ISOLATED OVER THE SOUTHERN MOUNTAINS FOR WEDNESDAY AND THURSDAY. A FRONT IS PROGGED TO MOVE SOUTHEAST INTO EASTERN PORTIONS OF THE CWA THURSDAY NIGHT AND FRIDAY MORNING...WHICH WILL FOCUS ISOLATED TSTORMS THERE. SATURDAY LOOKS DRY FOR THE MOST PART...WITH ANY CONVECTION DEVELOPING SOUTH OF THE BORDER. ABOVE NORMAL TEMPERATURES WILL BE THE MAIN STORY FOR THE FIRST FEW DAYS WITH HIGHS IN THE 90S TO AROUND 100 EAST OF THE LARAMIE RANGE...WHILE TO THE WEST IT WILL BE IN THE 70S AND 80S. AS 500 MB HEIGHTS AND 850-700 MB TEMPERATURES SLOWLY LOWER LATE IN THE WEEK WITH THE DEPARTING RIDGE...SO WILL THE TEMPERATURES. IN FACT...HIGHS WILL RETURN TO SEASONAL NORMALS FOR LATE JULY. AVIATION...06Z TAF ISSUANCE LINGERING SHOWERS WILL EXIT THE NORTHEAST PANHANDLE AFTER 10Z. OTHERWISE...EXPECT VFR THROUGH SUNDAY EVENING. SOUTHERLY WINDS WILL INCREASE AND BECOME BREEZY AT TIMES ON SUNDAY. ISOLATED TO SCATTERED TSTORMS WILL REDEVELOP SUNDAY AFTERNOON AND LINGER INTO THE EVENING. FIRE WEATHER... VERY WARM TEMPERATURES WILL CONTINUE OVER THE DISTRICT FOR THE NEXT FEW DAYS. MONSOONAL MOISTURE WILL SHIFT WEST TODAY AND MONDAY...AND WILL FOCUS THE BETTER CHANCES FOR WETTING RAIN AND THUNDERSTORMS WEST OF THE LARAMIE RANGE THROUGH TUESDAY. THIS SHOULD HELP TO INITIATE THE DRYING OUT PROCESS ACROSS PORTIONS OF THE NEBRASKA PANHANDLE. BREEZY SOUTHWEST WINDS WILL OCCUR WEST OF THE LARAMIE RANGE THROUGH MIDWEEK AS WELL. OVERALL...EXPECT MINIMAL FIRE WEATHER CONCERNS THROUGH THE SHORT TERM. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM...RJM LONG TERM/AVIATION...JAMSKI
Hazardous weather outlook, Jul 17, 10:05 AM MDT, 3 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1005 AM MDT SUN JUL 17 2011 WYZ101>119-181130- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 1005 AM MDT SUN JUL 17 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING... SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP ONCE AGAIN. A FEW OF THE THUNDERSTORMS MAY PRODUCE BRIEF HEAVY RAIN...WIND GUSTS TO 45 MPH...SMALL HAIL AND FREQUENT LIGHTNING. AN ISOLATED SEVERE STORM ALSO CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SCATTERED AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS WILL DEVELOP MONDAY AND TUESDAY...MAINLY FROM THE LARAMIE RANGE WESTWARD. THUNDERSTORM COVERAGE WILL BECOME ISOLATED FOR THE LATTER HALF OF THE WEEK. TEMPERATURES WILL BE ABOVE AVERAGE THROUGH MIDWEEK...THEN GRADUALLY MODERATE TO NEAR NORMAL BY THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-181130- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 1005 AM MDT SUN JUL 17 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS WILL DEVELOP ONCE AGAIN. A FEW OF THE THUNDERSTORMS MAY PRODUCE BRIEF HEAVY RAIN...WIND GUSTS TO 45 MPH AND FREQUENT LIGHTNING. AN ISOLATED SEVERE STORM ALSO CANNOT BE RULED OUT. HEAT INDICES DURING THE AFTERNOON WILL RANGE FROM 96 TO 107 DEGREES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ISOLATED AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS WILL DEVELOP EACH DAY. TEMPERATURES WILL BE ABOVE AVERAGE THROUGH MIDWEEK...THEN GRADUALLY MODERATE TO NEAR NORMAL BY THE WEEKEND. IN ADDITION...HEAT INDICES FROM 98 TO 108 DEGREES WILL BE POSSIBLE EARLY THIS WEEK DUE TO THE HOT AFTERNOON TEMPERATURES AND HIGHER RELATIVE HUMIDITIES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE COX/JAMSKI
In the hours before
Local storm report, Jul 17, 8:00 AM MDT, 5 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
800 AM MDT SUN JUL 17 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM TSTM WND DMG HEMINGFORD 42.32N 103.08W
07/17/2011 BOX BUTTE NE CO-OP OBSERVER
THE STORM MOVED IN AROUND MIDNIGHT. LOTS OF LIGHTNING,
THUNDER AND SWIRLING RAIN. LOTS OF BRANCHES, AND EVEN
TREES DOWN THIS MORNING.
&&
BCHAPMANSpecial weather statement, Jul 17, 1:08 PM MDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 108 PM MDT SUN JUL 17 2011 WYZ115-116-172015- LARAMIE VALLEY WY-SOUTH LARAMIE RANGE WY- 108 PM MDT SUN JUL 17 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN ALBANY COUNTY UNTIL 215 PM MDT... AT 104 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES WEST OF TIE SIDING...OR 20 MILES SOUTH OF LARAMIE...MOVING NORTH AT 10 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... HUTTON LAKE... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. COX
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 16, 9:53 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 58 min |
Nearby
Severe Thunderstorm Warnings in Wyoming, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.